# SDR ASAA2019091330696

- Difficulty date: September 13, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 49,609 hours, 14,761 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Filter
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATES-RESETS WITH MASTER CAUTION. GROUNDED - YES. PER FIM 21-62 TASK 842 PERFORMED BITE TEST ON PFTC #2, FAULTED FLT DECK TRIM CONTROL VALVE, RESET PFTC #2, AND OPERATED BOTH PACKS TO FULL WARM AND FULL COOL FOR 30 MINUTES PER REF AMM 21-00-00 PERFORMED RECALL TEST, NO FAULTS PRESENT. CLEANED ALL TEMP SENSOR FILTERS PER AMM 21-61-06.
